Asymptotically radial solutions to an elliptic problem on expanding annular domains in Riemannian manifolds with radial symmetry

We consider the boundary value problem (Formula presented.)
Publisher
Springer International Publishing
Issue Date
2016-12
Language
ENG
Citation

Boundary Value Problems, v.2016, no.1

ISSN
1687-2762
DOI
10.1186/s13661-016-0631-6
URI
http://hdl.handle.net/10203/213478
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
95993.pdf(1.84 MB)Download
  • Hit : 91
  • Download : 57
  • Cited 0 times in thomson ci

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0